Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.20
pages 1-13

Linear Integro-Differential Games of Approach

S. D. Eidel'man
International Solomon University, Kiev, V. M. Glushkov Institute of Cybernetics, National Academy of Sciences of Ukraine, Kiev
Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Alexander G. Rurenko
Ukrainian Academy of State Administration at the President of the Ukraine, Kyiv

SINOPSIS

Sufficient conditions of game termination in some guaranteed time are derived for the linear integro-differential game of approach. The idea is based on the method of resolving functions which uses inverse Minkowski functionals. A model example is given.


Articles with similar content:

On Discrete Conflict-Controlled Processes Described by Grunvald-Letnikov Fractional Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 1
Vladislav J. Zhukovskiy , Arkadiy A. Chikriy
Motion Control Under Conflict Condition
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Victoriya K. Chikrii , Sergey O. Mashchenko , Alexander G. Nakonechnyi
On a Nonstationary Pursuit Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexey A. Chikriy
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets